Local error estimates for discontinuous solutions of nonlinear hyperbolic equations
dc.contributor.author | Tadmor, Eitan | |
dc.date.accessioned | 2008-10-14T16:38:34Z | |
dc.date.available | 2008-10-14T16:38:34Z | |
dc.date.issued | 1991-08 | |
dc.format.extent | 1276129 bytes | |
dc.format.mimetype | application/pdf | |
dc.identifier.citation | E. Tadmor (1991). Local error estimates for discontinuous solutions of nonlinear hyperbolic equations. SIAM Journal on Numerical Analysis 28 (1991), 891-906. | en |
dc.identifier.uri | http://hdl.handle.net/1903/8639 | |
dc.language.iso | en_US | en |
dc.publisher | Copyright: Society for Industrial and Applied Mathematics | en |
dc.relation.isAvailableAt | College of Computer, Mathematical & Physical Sciences | en_us |
dc.relation.isAvailableAt | Mathematics | en_us |
dc.relation.isAvailableAt | Digital Repository at the University of Maryland | en_us |
dc.relation.isAvailableAt | University of Maryland (College Park, MD) | en_us |
dc.subject | conservation laws | en |
dc.subject | viscosity approximation | en |
dc.subject | one-sided Lipschitz continuity | en |
dc.subject | post-processing | en |
dc.subject | error estimates | en |
dc.title | Local error estimates for discontinuous solutions of nonlinear hyperbolic equations | en |
dc.type | Article | en |
Files
Original bundle
1 - 1 of 1